Got a Medical Question? Ask a Doctor Online!
Please tell me do you have shortness of breath on physical exertion?
Well, if I am working out, then sure I'll get short of breath
Do you have palpitaions ,chest pain ?
I don't think so
Although, I am out of my zoloft, and have been for a few days. I notice when I haven't taken it for a few days that I start to get like almost dizzy spells
Do you feel tiredness more frquently and loss of energy?
Hows your appetite ,sleep ?
I'd say it's normal. I often have my sleep disturbed because of lousy neighbors
I have put on nearly 10 pounds over the last few months
which isn't normal for me
BUT I started taking birth control again last January or so
Thanks for info as you mentioned you have history of bluish discoloration of lips on vigorous exercise ,you feel tirdness and lack of energy keeping all these facts in mind bluish discoloration of lips is called central cyanosis in this condition there is lack of oxygenated blood gives bluish discoloration,i will suggedst you to get your echocardiography to rulke out any cardiac issue.
Get your thyroid function test and blood complete picture to check hemoglobin level.
So please get test as i mentioned and proceed further.
Regards,if you found my response helpful please click accept button so that i may get credit.